American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E15) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] P. I. Kaleda. Quantitative jump theorem. Trans. Moscow Math. Soc. 72 (2011) 171-191.
Abstract, references, and article information
View Article: PDF

[2] I. V. Shchurov. Canard cycles in generic fast-slow systems on the torus. Trans. Moscow Math. Soc. 71 (2010) 175-207.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1